# SDR AALA981566

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Piston
- Part number: 5920629513
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1317 - AFTER TAKEOFF DFW NOSE GEAR WOULD NOT RETRACT.  HAD NUMEROUS SPOILER AND FLAP WARNINGS IN FLIGHT.  OUTFLOW VALVE CYCLED OPEN AND CLOSED SEVRAL TIMES.  RECYCLED GEAR AND CIRCUIT BREAKER PER OPERATIONS MANUAL.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED LOWER PISTON PER MM.  RETURNED NOSE GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
